Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2022, 8:21 PM EDT for Elkhart County, LaGrange County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 13, 2022, 9:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Elkhart County, IN, LaGrange County, IN
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:05 PM EDT | HAIL 1 | 2 Ese Elkhart, IN | SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL (ABOUT 1 INCH) IN ELKHART IN ELKHART COUNTY INDIANA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WUUS53 KIWX 140021
SVRIWX
INC039-087-140100-
/O.NEW.KIWX.SV.W.0033.220614T0021Z-220614T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
821 PM EDT Mon Jun 13 2022
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Central Elkhart County in north central Indiana...
Lagrange County in northeastern Indiana...
* Until 900 PM EDT.
* At 821 PM EDT, a severe thunderstorm was located over White Pigeon,
or 9 miles south of Three Rivers, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Elkhart, Goshen, Lagrange, Dunlap, Simonton Lake, Middlebury,
Bristol, Topeka, Millersburg, Scott, Wolcottville, Shipshewana,
Honeyville, Brushy Prairie, Big Long Lake, Howe, Plato, Waterford
Mills, Stroh and Brighton.
This includes Interstate 80 in Indiana between mile markers 93 and
132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4176 8520 4153 8519 4152 8595 4176 8595
TIME...MOT...LOC 0021Z 314DEG 34KT 4181 8565
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JAL2 follow-up statements
059
WWUS53 KIWX 140038
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
838 PM EDT Mon Jun 13 2022
INC039-087-140100-
/O.CON.KIWX.SV.W.0033.000000T0000Z-220614T0100Z/
Elkhart IN-Lagrange IN-
838 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL ELKHART AND LAGRANGE COUNTIES...
At 838 PM EDT, a severe thunderstorm was located near Lagrange,
moving southeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Elkhart, Goshen, Lagrange, Dunlap, Simonton Lake, Middlebury,
Bristol, Topeka, Millersburg, Scott, Wolcottville, Shipshewana,
Honeyville, Brushy Prairie, Big Long Lake, Howe, Plato, Waterford
Mills, Stroh and Brighton.
This includes Interstate 80 in Indiana between mile markers 93 and
132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4176 8520 4153 8519 4152 8595 4176 8595
TIME...MOT...LOC 0038Z 315DEG 34KT 4166 8552
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JAL497
WWUS53 KIWX 140043
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
843 PM EDT Mon Jun 13 2022
INC039-140053-
/O.CAN.KIWX.SV.W.0033.000000T0000Z-220614T0100Z/
Elkhart IN-
843 PM EDT Mon Jun 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKHART COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
north central and northeastern Indiana...and southwestern Michigan.
LAT...LON 4153 8519 4153 8566 4176 8566 4176 8520
TIME...MOT...LOC 0043Z 310DEG 35KT 4164 8538
$$
INC087-140100-
/O.CON.KIWX.SV.W.0033.000000T0000Z-220614T0100Z/
Lagrange IN-
843 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR LAGRANGE COUNTY...
At 843 PM EDT, a severe thunderstorm was located over Lagrange,
moving southeast at 40 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Lagrange, Topeka, Scott, Wolcottville, Shipshewana, Honeyville,
Stroh, Brighton, Mongo, Indianola, Brushy Prairie, Woodruff, Elmira,
Big Long Lake, Eddy, Adams Lake, Oliver Lake, Howe, Plato and
Ontario.
This includes Interstate 80 in Indiana between mile markers 109 and
132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4153 8519 4153 8566 4176 8566 4176 8520
TIME...MOT...LOC 0043Z 310DEG 35KT 4164 8538
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:55 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 13, 7:55 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
755 PM EDT Mon Jun 13 2022
.SYNOPSIS...
Issued at 746 PM EDT Mon Jun 13 2022
Severe thunderstorms are likely tonight, especially north of
highway 30, with damaging winds as the main threat. Hot and humid
conditions will settle in after that, with temperatures in the
mid-to-upper 90s Tuesday and Wednesday and heat indices from 100
to around 110
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 315 PM EDT Mon Jun 13 2022
A warm front is expected to lift northward today across the region.
A moist airmass, steep mid-level lapse rates, and extreme
instability will be in place, but a strong cap associated with the
incoming ridge may hinder convection. Morning models continued to
have a spread of solutions for how today/tonight's system evolves.
Scattered storms have developed south of the area this afternoon and
have the potential for damaging wind, hail, isolated tornadoes, and
locally heavy rainfall. These storms are expected to move north with
the lifting warm front, but generally stay south of the US-30
corridor within the severe watch area. There is higher confidence in
a severe wind threat associated with a bowing segment coming through
later this evening/tonight, however confidence remains somewhat low
with the exact location and timing. SPC has a day 1 enhanced risk
for most of the CWA. A Severe Thunderstorm Watch is in effect for
areas south of US-30 in Indiana until 10 PM EDT.
Temperature wise, most of the area will fall into the upper 60s to
mid 70s tonight. The next big story is the heat and humidity. Highs
Tuesday will rise into the mid-to-upper 90s. Hot temperatures
coupled with high humidities will allow heat indices to climb to
around 100 to 110.&&
&&
.LONG TERM...(Tuesday Night through Monday)
Issued at 315 PM EDT Mon Jun 13 2022
Tuesday night will not offer much relief from the muggy conditions.
Low temperatures are expected to drop only into the mid 70s.
Temperatures return to the upper 90s on Wednesday, with heat indices
once again around 100 to 110. Again, not much relief expected
Wednesday night, with lows in the mid-to-upper 70s. The Excessive
Heat Watch will be upgraded to an Excessive Heat Warning for the
entire CWA for Tuesday afternoon through Wednesday evening.
A front moves through Wednesday night into Thursday, bringing the
next chance of showers and storms to the area. Temperatures will
gradually cool off into the low-to-mid 80s to end the week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 746 PM EDT Mon Jun 13 2022
Predominantly VFR to MVFR conditions expected, with brief periods
of IFR possible in heavy showers and storms. Complicated forecast
for this evening, with the congealing storms from Chicago to
southern Lower Michigan as of this writing. This will shift
southeastward with time, with greater confidence of the complex
impacting KSBN than KFWA. There is potential for severe weather
with this complex, mainly a threat of damaging winds (greater than
58knots possible). At this time, there is uncertainty as to how
far southward the best storms will reach, but timed out around
1:30-3z for KSBN (if they impact the terminal) and slightly later
3-6z if the complex sinks to KFWA. Went more conservative for the
tempo with the lower confidence, and will amend as storms get
closer. Otherwise, generally light winds out of the E-SE will
shift to the west later in the period behind a frontal boundary.
Rain/storms should clear out beyond that, with some BR possible in
the wake of the storms given excessive humidity.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Excessive Heat Warning from noon EDT /11 AM CDT/ Tuesday to
midnight EDT /11 PM CDT/ Wednesday night for INZ003>009-
012>018-020-022>027-032>034.
Heat Advisory until noon EDT /11 AM CDT/ Tuesday for INZ003-004-
012>016-020-022>027-032>034.
MI...Excessive Heat Warning from noon Tuesday to midnight EDT
Wednesday night for MIZ077>081.
OH...Excessive Heat Warning from noon Tuesday to midnight EDT
Wednesday night for OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
SYNOPSIS...Carpenter
SHORT TERM...Carpenter
LONG TERM...Carpenter
AVIATION...MCD
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jun 13, 7:27 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 727 PM EDT Mon Jun 13 2022 INZ005>009-017-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025- 142330- Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 727 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. More storms are possible this evening. Storms may become severe and produce damaging winds and large hail. A few tornadoes are possible along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. INZ013-015-020-022>027-032>034-142330- Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay- 727 PM EDT Mon Jun 13 2022 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. INZ003-004-012-014-016-142330- La Porte-St. Joseph IN-Starke-Marshall-Kosciusko- 727 PM EDT Mon Jun 13 2022 /627 PM CDT Mon Jun 13 2022/ ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT /11 AM CDT/ TUESDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TUESDAY TO MIDNIGHT EDT /11 PM CDT/ WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heat Advisory. More storms are possible this evening. Storms may become severe and produce damaging winds and large hail. A few tornadoes are possible along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-142330- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 727 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 13, 7:35 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL WATERVLIET 42.19N 86.26W
06/13/2022 E0.50 INCH BERRIEN MI PUBLIC
ESTIMATED 50 MPH WINDS AS WELL.
&&Local storm report, Jun 13, 7:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 3 ENE PAW PAW LAKE 42.23N 86.23W
06/13/2022 BERRIEN MI PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED.
&&Local storm report, Jun 13, 7:42 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
742 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 1 S BENTON HARBOR 42.10N 86.45W
06/13/2022 BERRIEN MI EMERGENCY MNGR
LARGE TREE DOWN ON POWER LINES.
&&Local storm report, Jun 13, 8:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
801 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG SAINT JOSEPH 42.10N 86.49W
06/13/2022 BERRIEN MI EMERGENCY MNGR
LARGE TREE DOWN ON LINES.
&&Local storm report, Jun 13, 8:02 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 NE LAKE MICHIGAN BEAC 42.22N 86.37W
06/13/2022 BERRIEN MI EMERGENCY MNGR
VEHICLE ACCIDENT INTO POWER POLE (ACCIDENT
CAUSE ENHANCED BY STORM CONDITIONS).
&&Local storm report, Jun 13, 8:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
817 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST 3 SE CLEAR LAKE 41.92N 85.69W
06/13/2022 M73 MPH ST. JOSEPH MI TRAINED SPOTTER
RELAYED THROUGH SPOTTERNETWORK.ORG.
&&
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:53 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 52 min |
| Jun 13, 8:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 51 min |
| Jun 13, 9:01 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 44 min |
| Jun 13, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 42 min |
| Jun 13, 9:25 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 35 min |
| Jun 13, 9:33 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 42 min |
| Jun 13, 9:50 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Kosciusko, Noble, Whitley | 40 min |
| Jun 13, 9:54 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Miami, Pulaski, Starke, Wabash | 25 min |
| Jun 13, 10:08 PM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 13, 10:27 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 48 min |
| Jun 13, 11:20 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.